논문KCI 등재
On a class of conjectures equivalent to the strong Goldbach's conjecture
1
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
In the paper are considered two different semigroups whose elements are positive integer-value multiplicative functions. Each element of the union of these semigroups generates an assertion that presents a conjecture equivalent (as proved in the paper) to the Strong Goldbach's Conjecture (see [1], [2]): SG: Every even number greater than or equal to 8 is a sum of two odd distinct primes. Our investigation presents a new point of view for the Goldbach's Conjecture and suggests a strong generalization of some of the results in [2] and [3]. (Remark. The classical Goldbach's Conjecture: Every even number greater than 4 is a sum of two primes is a corollary from SG.)
참고문헌 (4)
- Vassilev-Missana, M, "Goldbach's n-perfect numbers as a key for proving the Goldbach's conjecture(Notes on Number Theory and Discrete Mathematics, Vol. 11, No.1)", pp.20~22 (2005)
- Vassilev, P, "On Some new conjectures equivalent to the strong Goldbach's conjecture", Proceedings of the Jangjeon Mathematical Society, 8(2), pp.123~130 (2005)
- Cohen, E, "Generalzations of the Euler's '-function", Scripta Math, 23, pp.157~161 (1957)
관련 논문AI추천
Goldbach-Linnik type problems with unequal powers of primesLi Zhu대한수학회 · 대한수학회지2022 · 제59권 제2호A pair of equations on unlike powers of primes and powers of twoLiqun Hu, Xuan Long대한수학회 · 대한수학회보2025 · 제62권 제2호On a Waring-Goldbach problem involving squares, cubes and biquadratesYuhui Liu대한수학회 · 대한수학회보2018 · 제55권 제6호On the additive structure of the set of quadratic residues modulo pG. Soydan, I. Cang?l, M. Demirci, N. Y. Ikikardes장전수학회 · Advanced Studies in Contemporary Mathematics2007 · 제14권 제2호On a modification of perfect numberJ. Sandor, K. Atanassov장전수학회 · Advanced Studies in Contemporary Mathematics2008 · 제17권 제2호A new point of view on perfect and other similar numbersK. T. Atanassov, M. V. Vassilev-Missana장전수학회 · Advanced Studies in Contemporary Mathematics2007 · 제15권 제2호
이 간행물의 다른 논문 (12건)
On a nonlinear system of functional difference equations with nonlinear complicated mixed maximaT. K. Yuldashevpp. 1-4Integer programming in an algebraic computation modelValentin E. Brimkov, Stefan S. Dantchevpp. 5-20A linear operator and associated families of meromorphically multivalent functions of order aM. K. Aouf, H. M. Srivastavapp. 27-56A refinement of Carleman's inequalityJ. Cao, D.-W. Niu, F. Qipp. 57-62Existence of integral manifolds for impulsive integro-differential equationsGani Tr. Stamovpp. 63-68
